Preprints - Stochastic models in Mathematical Physics

arXiv Search for Roma01.Math - stochastic models in mathematical physics

25 results for stochastic models in mathematical physics
  1. arxiv-id: 1802.04194v1 [Abstract, pdf]
    On large deviations of interface motions for statistical mechanics models
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2018-02-12

  2. arxiv-id: 1707.09204v2 [Abstract, pdf]
    A gradient flow approach to linear Boltzmann equations
    Giada Basile, Dario Benedetto, Lorenzo Bertini
    Published: 2017-07-28

  3. arxiv-id: 1604.02064v2 [Abstract, pdf]
    Stochastic Allen-Cahn approximation of the mean curvature flow: large deviations upper bound
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2016-04-07
    Journal Reference: Arch. Ration. Mech. Anal. Vol. 224 (2017), pp. 659-707

  4. arxiv-id: 1512.08736v2 [Abstract, pdf]
    Stochastic Allen-Cahn equation with mobility
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2015-12-29
    Journal Reference: Nonlinear Differ. Equ. Appl. 24: 54 (2017)

  5. arxiv-id: 1403.1708v1 [Abstract, pdf]
    Front fluctuations for the stochastic Cahn-Hilliard equation
    L. Bertini, S. Brassesco, P. Buttà
    Published: 2014-03-07
    Journal Reference: Braz. J. Probab. Stat. 29 (2015), 336-371

  6. arxiv-id: 1310.5829v2 [Abstract, pdf]
    Donsker-Varadhan asymptotics for degenerate jump Markov processes
    Giada Basile, Lorenzo Bertini
    Published: 2013-10-22
    Journal Reference: ALEA, 12 (1), 1-23 (2015)

  7. arxiv-id: 1211.1626v2 [Abstract, pdf]
    Drift of phase fluctuations in the ABC model
    L. Bertini, P. Buttà
    Published: 2012-11-07
    Journal Reference: J. Stat. Phys. 152 (2013), pp. 15-36

  8. arxiv-id: 1101.0475v1 [Abstract, pdf]
    Boundary effects in the gradient theory of phase transitions
    L. Bertini, P. Buttà, A. Garroni
    Published: 2011-01-03
    Journal Reference: SIAM J. Math. Anal. 44 (2012), 926-945

  9. arxiv-id: math-ph/0611077v1 [Abstract, pdf]
    Dobrushin states in the φ^4_1 model
    L. Bertini, S. Brassesco, P. Buttà
    Published: 2006-11-27
    Journal Reference: Arch. Ration. Mech. Anal. 190 (2008), 477-516

  10. arxiv-id: math-ph/0611076v1 [Abstract, pdf]
    Soft and hard wall in a stochastic reaction diffusion equation
    L. Bertini, S. Brassesco, P. Buttà
    Published: 2006-11-27
    Journal Reference: Arch. Ration. Mech. Anal. 190 (2008), 307-345

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma